en
Scientific article
Open access
English

A center-stable manifold theorem for differential equations in Banach spaces

ContributorsGallay, Thierry
Published inCommunications in Mathematical Physics, vol. 152, no. 2, p. 249-268
Publication date1993
Abstract

We prove a center-stable manifold theorem for a class of differential equations in (infinite-dimensional) Banach spaces.

Citation (ISO format)
GALLAY, Thierry. A center-stable manifold theorem for differential equations in Banach spaces. In: Communications in Mathematical Physics, 1993, vol. 152, n° 2, p. 249–268. doi: 10.1007/BF02098299
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1432-0916
410views
279downloads

Technical informations

Creation04/24/2017 11:04:00 AM
First validation04/24/2017 11:04:00 AM
Update time03/15/2023 1:37:57 AM
Status update03/15/2023 1:37:57 AM
Last indexation01/16/2024 11:50:26 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack